# SDR ASOA2013102909292

- Difficulty date: October 23, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR EMERGENCY LIGHT WIRING HAS PULLED OFF AT ENTRANCE STOWAGE COMPARTMENT.  REINSTALLED CONNECTOR IAW ESPM 20-26-00 PERFORMED EMERGENCY LIGHT OPS CHECKS IAW AMM 33-51-00-710-802.  OPS CHECK GOOD.
